# SDR DALA2025070104924

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 20,682 hours, 2,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 AFT SIDE OF FR62 HAS 2 SPOTS OF TOOLING DAMAGE AT TOP OF FRAME BETWEEN STRINGERS 1L ND 2L. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-73-11. (1055769)
